# SDR SWIA202053964

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R, BETWEEN FS 333.00-364.00.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED WITH NEW STRINGER 26R FROM APPROXIMATELY FS 333-FS 364, REF DWG AND CRJ-700 SRM.
